# SDR RAIA00304110

- Difficulty date: April 10, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 10,641 hours, 9,502 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0142
- Condition: Failed
- Location: Rudder
- Part time: 8,672 hours, 7,964 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT- RUDDER NR 2 FAIL WARNING.  MAINTENANCE REMOVED AND REPLACED NR 2 RUDDER PRESSURE SWITCH, OPS CK GOOD.
